# SDR SWIA200617239

- Difficulty date: September 26, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 18,125 hours, 26,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTS INOP.  SECURED LOOSE CONNECTOR.  OPERATIONAL CHECKS GOOD.
